# SDR SWAA2014081930977

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 71,257 hours, 59,714 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817829A
- Part serial: N1150
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR STRUT DOOR CRACKED AT AFT EDGE.  R & R DOOR IAW MM.
